# SDR QXEA200700243

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 228 hours, 191 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2362: PITOT NR 1 AND PITOT NR 2 CB OUT.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE RESET PITOT 1 AND 2 CB IAW GMM 5-18-0.  GROUND RAN NR 2 ENGINE.  SELECTED PITOT HEAT ON WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
